# SDR ASAA2016082617803

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,581 hours, 1,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE, IAW FIM 21-61 TASK 801, FAULTED TCV ON LEFT PACK, CLEARED AND TEST 2 MORE TIMES, FAULT DID NOT COME BACK, CHECKS GOOD FOR SERVICE.
